# SDR 07FDEA00355

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 73,556 hours, 30,034 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB22172
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS, LT WING LOWER RIB CAP CRACKED AT XORS 402 STGR 35-36 REPAIR: DURING "C" CHECK INSPECTION WHILE ACCOMPLISHING ALI CARD 57X1203ALI-P2 BUTTERFLY CLIPS WERE FOUND TO BE CRACKED AND A 1" CRACK WAS FOUND IN THE SUBJECT ARB2217-2 RIB CAP BETWEEN STRINGER35 AND 36.  THE SUBJECT CRACKED CAP LOCATION IS SHOWN IN FIGURE 1.  THE 4 BUTTERFLY CLIPS ARE LOCATED AT STA XORS 402   STRINGERS 36L, 36R, AND 37L AND STA XORS 372 STRINGER 43R EA NR 8-5710-102778 HAS BEEN COMPLIED WITH AT TIMCO BY EMPLOYEE NR 7951 ON N/R'S N00809, N00811, N00813, N00827, N00814.
